Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Vaginal discoloration, symptoms of yeast infection. What treatment should be taken?

i am a 28 year old african american female and inotice that i started having some vaginal discoloration my obgyn stated that is was called LAS which i am not sure what that is i have symptoms if a yeast infection my mom stated that i had this when i was younger she was informed that is was a skin pigmentation that might come backj in my adult life she said she was give 2% hydrocortizone what should i do
Asked On : Mon, 21 May 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If there are symptoms of a yeast infection then both vaginal pessary and oral antifungal agents are needed for proper treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Wed, 23 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor